# SDR IPXA2024061824985

- Difficulty date: May 23, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,097 hours, 22,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H T-CHORD FROM STA 1040-1060 RBL 0-68 HAS CORROSION. VERIFIED INSTALLED NUT PLATE IN T-CHORD STA 1040 -1060 RBL 0-68 IAW SRM 51-40-02.  REVIEWED
